Loss models for long Josephson junctions

O. H. Olsen, Mogens Rugholm Samuelsen

Research output: Contribution to journalJournal articleResearchpeer-review

194 Downloads (Pure)

Abstract

A general model for loss mechanisms in long Josephson junctions is presented. An expression for the zero-field step is found for a junction of overlap type by means of a perturbation method. Comparison between analytic solution and perturbation result shows good agreement.
Original languageEnglish
JournalPhysical Review B
Volume29
Issue number5
Pages (from-to)2803-2804
ISSN2469-9950
DOIs
Publication statusPublished - 1984

Bibliographical note

Copyright (1984) by the American Physical Society.

Fingerprint Dive into the research topics of 'Loss models for long Josephson junctions'. Together they form a unique fingerprint.

Cite this